# SDR CA190430031

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 14,653 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Cup
- Part number: 350A2715920151
- Condition: Worn
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HAD COMPLAINT OF FRICTION STICKING, THEN NO FRICTION, FOUND THE FRICTION BALL TO HAVE WEAR ON IT.  ALSO HAD THE FRICTION CUP OR FOLLOWER ON IT (SUPPOSED TO BE A 1 PIECE ASSEMBLY, BREAK AND TURN INTO 3 PIECES. (P/N 350A27159100) THIS LOWER CUP WAS THEN ALLOWED TO DROP INTO THE CUP OF THE CYCLIC FRICTION BALL AND JAMB CONTROLS. THERE IS NO INSPECTION CRITERIA FOR THE FRICTION BALL (THIS IS OLD STYLE PRE -MOD 07-0682) I WOULD SUGGEST A ONE TIME INSPECTION OF OLD STYLE FRICTION BALL AND THE FRICTION CUP, AS THIS PROBLEM COULD HAVE BEEN A MAJOR PROBLEM. (TC# 20190430031)
